# SDR AWXA200100453

- Difficulty date: August 13, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65465318
- Condition: Corroded
- Location: Bs 965, Rbl 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C-21 CK - "C" - FUSELAGE SKIN BULGE AND CUPPED FASTENERS IN SKIN AT BS 977, BETWEEN STR 23R TO 24R. MAINTENANCE REMOVER FASTENERS IN SKIN, NO CORROSION FOUND ON FUSELAGE SKIN, HOWEVER FOUND SHEAR TIE CORRODED BS 965, RBL 20. REMOVED AND REPLACED SHEAR TIE BS 965, RBL 20 IAW B737 SRM 51-30-2.
